| Model Number |
RBY2C0840-B |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hepatic artery using ruby coils and a non-penumbra microcatheter.During the procedure, approximately three-fourths of the ruby coil was advanced into the vessel when it unintentionally detached.Subsequently, the ruby coil was flushed into the target vessel and implanted.The procedure was completed using another ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.